Change search
ReferencesLink to record
Permanent link

Direct link
On shift permutation invariance, covariance structures, and Toeplitz matrices
Stockholm University, Faculty of Social Sciences, Department of Statistics.
2006 (English)In: Acta et Commentationes Universitas Tartuensis, ISSN 1406-2283, Vol. 10, 95-105 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Stockholm: Statistiska institutionen , 2006. Vol. 10, 95-105 p.
Keyword [en]
Permutation invariance, covariance matrices, Toeplitz matrices
URN: urn:nbn:se:su:diva-7236OAI: diva2:197897
Available from: 2007-11-27 Created: 2007-11-27 Last updated: 2011-01-11Bibliographically approved

Open Access in DiVA

No full text

By organisation
Department of Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 66 hits
ReferencesLink to record
Permanent link

Direct link